MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN GUIDER/40XF/8FR/90CM; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC - MINN GUIDER/40XF/8FR/90CM; CATHETER, PERCUTANEOUS
Model Number H965100440
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual examination of the returned device revealed that the guide catheter shaft was compressed and severely kinked at its proximal section.The guide catheter proximal tubing was ripped due to the severity of the kink.Based on the information available and device analysis, the cause for the reported issues and analyzed anomalies could not be definitively determined.
 
Event or Problem Description
Analysis of the device revealed that the guide catheter shaft was broken.There were no clinical consequences reported to the patient.

Brand Name
GUIDER/40XF/8FR/90CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key6890443
Report Number3008853977-2017-00033
Device Sequence Number656359
Product Code DQY
UDI-Device Identifier08714729202486
UDI-Public(01)08714729202486(17)190228(10)18897905
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K980453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberH965100440
Device Catalogue NumberH965100440
Device Lot Number18897905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2017
Initial Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1